# SDR QXEA200501502

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 17,940 hours, 25,916 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Inoperative
- Location: Breaker Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2208 - GALLEY BREAKER PANEL DOOR INOP.  MAINTENANCE RELATCHED GALLEY BREAKER DOOR AS REQUIRED.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.
